Heart Palpitations After Taking Postoperative Sinusitis Medication?
Hello r nYour age is 19 years I want to ask if after taking medicine, my heart is beating fast, even though before I had sinusitis after taking medicine it was only normal but this is why it often palpitates and it makes me unable to sleep huh? After sinusitis surgery, is it prohibited to drink ice? And is it not dangerous if after sinusitis surgery 2 months later a nasal bulkhead surgery? Please help! thank you
Thank you for asking HealthReplies.com.
Need to be clarified, what medicine do you actually take? Is it prescribed directly by a doctor? Apart from palpitations, are there any other complaints you feel?
Some drugs, for example amphetamine, antiarrhythmia, anticholinergics, anti-histamines, decongestants, diuretics, macrolide antibiotics, SSRIs (selective serotonin reuptake inhibitors), tricyclic antidepressants, and vasodilators can indeed cause people who consume them to experience palpitations. Some of the drugs above are also often prescribed by doctors to sufferers of sinusitis, including after undergoing sinusitis surgery, such as anti-histamine, decongestants, or antibiotics. Often, the side effects of these drugs are mild and will improve by themselves after the consumption of the drug is stopped.
However, if you feel your heart beating very disturbingly, especially accompanied by other complaints, such as not being able to sleep, chest pain, shortness of breath, trembling, blurry vision, nausea, vomiting, excessive cold sweating, etc., we recommend that you consult directly with a doctor or ENT specialist who treated you before. With direct examination, other possible conditions that can also cause palpitations, for example heart problems (such as cardiomyopathy, heart rhythm disorders, heart valve disorders, heart infections), excessive anxiety, anemia, excessive consumption of caffeine or alcohol, fever, hypoglycemia, disorders thyroid gland, and so on can be removed. If it is true that the complaint is thought to arise purely due to side effects of the drug, your doctor may prescribe several additional types of medication, or substitute the medication you are currently undergoing.
You can ease your complaints first by getting more rest, doing relaxation and meditation so that the heart and mind are calmer. Eat regularly, and drink more water (don't consume excessive caffeine, especially alcohol or cigarettes). Exercise diligently. And do not carelessly consume other drugs without doctor's advice.
After sinusitis surgery, consumption of cold foods and drinks is not recommended to be excessive. Contact with cold temperatures can trigger excessive mucus production and swelling of the mucosa in the airways, including the nasal cavity and sinuses. This condition can certainly make healing run slower and you will experience symptoms that are quite disturbing, such as runny nose, nasal congestion, sneezing, coughing, and so on.
In connection with your question, even if the nose bone correction surgery is done after sinusitis surgery, the answer depends on your condition and medical indications that require the operation. It is more appropriate if you directly consult this matter with the ENT specialist who operates you huh ..
I hope this helps.